# SDR 96ZZZX3426

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67658
- Make and model: Cessna 152
- Aircraft serial: 15285305
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Part number: SL13792
- Condition: Loose
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER CIRCUMFERENCE OF SEAL IS NOT A TIGHT FIT TO THE CRANKCASE.  AFTER SEAL IS INSTALLED, SEAL IS ABLE TO ROTATE.  NO SEALANT IS RECOMMENDED IN THE OVERHAUL OR SERVICE MANUALS, PN 13792 AND SL 13792 SEALS.
